# SDR 2006FA0000032

- Difficulty date: January 12, 2006
- Submitted: January 12, 2006
- Operation: General aviation
- Aircraft: N79LU
- Make and model: Cessna 172R
- Aircraft serial: 17281163
- Aircraft time: 1,821 hours
- Engine: Lyc IO360L2A
- Engine time: 1,821 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Pump
- Part number: LW15473
- Part serial: 154734802
- Condition: Leaking
- Location: Engine
- Part time: 1,821 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS PARKED FOR 3 WEEKS. FOUND FUEL/OIL MIX LEAKING FROM MUFFLER EXHAUST PIPE. FUEL LEAKED VIA GRAVITY FROM TANKS THROUGH PUMP, INTO PUMP DRIVE LEVER AREA, THEN, VIA THE ACCESSORY SECTION INTO ENGINE . FOUND ENGINE CRANK CASE FILLED WITH AVGAS.  CYLINDERS WERE ALSO FULL OF GAS/OIL MIX AND WERE HYDRAULICALLY LOCKED. FUEL/OIL MIX WAS DRAINING OUT EXHAUST VALVES INTO MUFFLER. NOTE: FUEL DID NOT DRAIN OUT OF DRAIN PORT ON FUEL PUMP. DISASSEMBLED PUMP. DRAIN PORT WAS NOT OBSTRUCTED.
